Alert archive / Wisconsin / River Flood Warnings in 2016
River Flood Warning 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jul 24, 2016, 4:15 PM CDT for Lafayette County, Wisconsin. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2016, 4:15 PM CDT (21:15 UTC)
- Expired
- Jul 25, 2016, 11:00 AM CDT
- In force
- 19 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 110 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pecatonica River near Blanchardville (BCHW3).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05433000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
268
WGUS43 KMKX 242115
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 PM CDT SUN JUL 24 2016
...The National Weather Service in Milwaukee/Sullivan has issued a
flood warning for the following rivers in Wisconsin...
East Branch Pecatonica River Near Blanchardville affecting
Lafayette County
&&
WIC065-250915-
/O.NEW.KMKX.FL.W.0014.160724T2115Z-160725T1600Z/
/BCHW3.1.ER.160724T1800Z.160724T2015Z.160725T0400Z.NO/
415 PM CDT SUN JUL 24 2016
The National Weather Service in Milwaukee/sullivan has issued a
* Flood Warning for
The East Branch Pecatonica River Near Blanchardville.
* At 3:15 PM Sunday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall to below flood stage by
tonight.
* Impact...At 11.0 feet...Floodwaters cover a portion of Highway H
and floodwaters are into McKellar Park in Blanchardville.
&&
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
4272 8991 4279 8991
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Mon Tue Wed Thu
Blanchardville 11.0 9.0 11.20 03 PM 07/24 11.2 7.1 4.7 4.6
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Blanchardville 11.20 03 PM 07/24 5.93 11.20 07 PM 07/24
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from September through February and for 24 hours into the future from
March through August.
Blanchardville: 6 pm-midn Sun Jul 24 0.34
Blanchardville: midn-6 am Mon Jul 25 0.59
Blanchardville: 6 am-noon Mon Jul 25 0.03
Blanchardville: noon-6 pm Mon Jul 25 0.00
$$3 follow-up statements
751
WGUS83 KMKX 250202
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CDT SUN JUL 24 2016
...The flood warning continues for the following rivers in
Wisconsin...
East Branch Pecatonica River Near Blanchardville affecting Lafayette
County
&&
WIC065-251402-
/O.EXT.KMKX.FL.W.0014.000000T0000Z-160725T1657Z/
/BCHW3.1.ER.160724T1800Z.160725T0015Z.160725T0457Z.NO/
902 PM CDT SUN JUL 24 2016
The Flood Warning continues for
The East Branch Pecatonica River Near Blanchardville.
* At 7:15 PM Sunday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 11.0 feet...Floodwaters cover a portion of Highway H
and floodwaters are into McKellar Park in Blanchardville.
&&
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
4272 8991 4279 8991
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Mon Tue Wed Thu
Blanchardville 11.0 9.0 11.45 07 PM 07/24 7.1 4.7 4.6 4.6
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Blanchardville 11.45 07 PM 07/24 5.61 10.90 01 AM 07/25
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from September through February and for 24 hours into the future from
March through August.
Blanchardville: 6 pm-midn Sun Jul 24 0.00
Blanchardville: midn-6 am Mon Jul 25 0.00
Blanchardville: 6 am-noon Mon Jul 25 0.00
Blanchardville: noon-6 pm Mon Jul 25 0.00498
WGUS83 KMKX 251005
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 AM CDT MON JUL 25 2016
...The flood warning continues for the following rivers in
Wisconsin...
East Branch Pecatonica River Near Blanchardville affecting Lafayette
County
&&
WIC065-252205-
/O.EXT.KMKX.FL.W.0014.000000T0000Z-160726T0300Z/
/BCHW3.1.ER.160724T1800Z.160725T0500Z.160725T1500Z.NO/
505 AM CDT MON JUL 25 2016
The Flood Warning continues for
The East Branch Pecatonica River Near Blanchardville.
* At 3:15 AM Monday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 11.0 feet...Floodwaters cover a portion of Highway H
and floodwaters are into McKellar Park in Blanchardville.
&&
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
4272 8991 4279 8991
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Tue Wed Thu Fri
Blanchardville 11.0 9.0 11.30 03 AM 07/25 9.3 5.2 4.6 4.6
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Blanchardville 11.56 12 AM 07/25 2.23 11.20 07 AM 07/25
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from September through February and for 24 hours into the future from
March through August.
Blanchardville: 6 pm-midn Mon Jul 25 0.00
Blanchardville: midn-6 am Tue Jul 26 0.00
Blanchardville: 6 am-noon Tue Jul 26 0.00
Blanchardville: noon-6 pm Tue Jul 26 0.00442
WGUS83 KMKX 251441
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 AM CDT MON JUL 25 2016
...The flood warning is cancelled for the following rivers in
Wisconsin...
East Branch Pecatonica River Near Blanchardville affecting
Lafayette County
&&
WIC065-251511-
/O.CAN.KMKX.FL.W.0014.000000T0000Z-160726T0300Z/
/BCHW3.1.ER.160724T1800Z.160725T0500Z.160725T0945Z.NO/
941 AM CDT MON JUL 25 2016
The Flood Warning is cancelled for
The East Branch Pecatonica River Near Blanchardville.
* At 8:15 AM Monday the stage was 10.1 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 4:45 AM Monday.
* Forecast...The river will continue to fall to 4.9 feet by tomorrow
morning.
* Impact...At 10.0 feet...Floodwaters touch Highway H and the outer
parts of McKellar Park in Blanchardville.
&&
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
4272 8991 4279 8991
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Tue Wed Thu Fri
Blanchardville 11.0 9.0 10.07 08 AM 07/25 4.9 4.6 4.6 4.6
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Blanchardville 11.56 12 AM 07/25 -0.42 9.10 01 PM 07/25
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Blanchardville: 6 am-noon Mon Jul 25 0.00
Blanchardville: noon-6 pm Mon Jul 25 0.00
Blanchardville: 6 pm-midn Mon Jul 25 0.00
Blanchardville: midn-6 am Tue Jul 26 0.00What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jul 24, 3:13 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 24, 3:13 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
313 PM CDT SUN JUL 24 2016
.TONIGHT AND MONDAY...Forecast Confidence...High
Showers/storms will exit the southeast late this afternoon to early
evening. Could see a strong to severe storm through late afternoon,
but window of opportunity will be small with the approaching front.
Skies are then expected to clear out this evening and overnight as
high pressure builds in behind the front.
Should be a pleasant day Monday under the high, with temperatures
back toward normal values and lower dewpoints.
.MONDAY NIGHT THROUGH TUESDAY...Forecast Confidence...High
High pressure will dominate the region bringing quiet weather. It
will be overhead on Tuesday morning. The NAM is showing some fog in
the suceptible areas but its dewpoints look a litlte overdone. A
lake breeze will keep the lakeshore areas a little cooler Tuesday
and Wednesday.
.WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM
There will be thunderstorm chances throughout this time period as
series of shortwaves move across the region. Southwest flow will
bring an increase in moisture with dewpoints rising into the mid to
upper 60s Wednesday and Thursday and PWs increasing to at least 1.6
starting on Wednesday. So heavy rain is possible with any
thunderstorms. Low pressure will move across southern Wisconsin or
northern Illinois but there is significant differences in timing. It
is accompanied by a strong shortwave shown by the GFS.
Later in this period there is limited cape at times.
.SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM
Another stronger shortwave drops through late in the week so slight
chance of precip continues through Saturday. By Sunday mid level
ridging develops across the plains and starts to shift into
Wisconsin bringing dry weather.
&&
.AVIATION/00Z TAFS/...
A few lingering MVFR ceilings should mix to VFR by late afternoon.
Showers/storms will exit the southeast late this afternoon to early
evening. Could see a strong to severe storm through late afternoon,
but window of opportunity will be small with the approaching front.
Skies will clear out this evening and overnight as high pressure
builds in behind the departing cold front. Quiet weather is then
expected Monday under the high.
&&
.MARINE...
Will see some fog at times into late afternoon until winds become
southwest. Main focus of fog near the shore is from Port Washington
northward, though fog farther from shower is possible elsewhere.
Could see a few wind gusts to 25 knots through late afternoon.
There will be a chance of storms through late afternoon, with it
turning dry by evening. Quiet weather is then expected Monday under
high pressure.
&&
.MKX Watches/Warnings/Advisories...
WI...HEAT ADVISORY until 7 PM CDT this evening for WIZ058-059-063>066-
068>072.
LM...None.
&&
TONIGHT/Monday AND AVIATION/MARINE...DDV
Monday NIGHT THROUGH Sunday...MarquardtHazardous weather outlook, Jul 24, 3:58 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 PM CDT SUN JUL 24 2016 WIZ046-047-051-052-056>060-062>072-252100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 358 PM CDT SUN JUL 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...LATE AFTERNOON THROUGH TONIGHT A HEAT ADVISORY IS IN EFFECT TODAY FOR MOST OF SOUTHEAST AND A PORTION OF SOUTH CENTRAL WISCONSIN DUE TO THE PROLONGED 4 DAY PERIOD WITH HIGHEST HEAT INDEX VALUES OVER 95. HEAT INDEX VALUES OF 100 TO 104 WILL CONTINUE THROUGH THE AFTERNOON. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS OVER SOUTHEAST AND PORTIONS OF SOUTH CENTRAL WISCONSIN WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY RISK. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR RACINE...KENOSHA...AND EASTERN WALWORTH COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE ARE MORE CHANCES OF THUNDERSTORMS NEXT WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON. LMZ643>646-252100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 358 PM CDT SUN JUL 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS FROM MILWAUKEE NORTH AND A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF MILWAUKEE. SOUTHWEST WINDS GUSTS MAY APPROACH SMALL CRAFT ADVISORY LEVELS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE ARE MORE CHANCES OF THUNDERSTORMS NEXT WEDNESDAY THROUGH FRIDAY. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 24, 11:06 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1106 AM CDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 S MOUNT HOREB 42.99N 89.74W
07/24/2016 M2.68 INCH DANE WI CO-OP OBSERVER
24-HOUR TOTAL.
0700 AM HEAVY RAIN 4 W MADISON 43.08N 89.46W
07/24/2016 M2.25 INCH DANE WI COCORAHS
24-HOUR TOTAL.
0700 AM HEAVY RAIN 1 S COLUMBUS 43.32N 89.01W
07/24/2016 M1.85 INCH COLUMBIA WI COCORAHS
24-HOUR TOTAL.
0700 AM HEAVY RAIN 2 NE DARLINGTON 42.70N 90.09W
07/24/2016 M2.35 INCH LAFAYETTE WI CO-OP OBSERVER
24-HOUR TOTAL.
0700 AM HEAVY RAIN 7 NE MINERAL POINT 42.93N 90.09W
07/24/2016 M2.94 INCH IOWA WI COCORAHS
24-HOUR TOTAL.
&&
JTSSpecial weather statement, Jul 24, 2:13 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 PM CDT SUN JUL 24 2016
WIZ066-071-072-242000-
MILWAUKEE-RACINE-KENOSHA-
213 PM CDT SUN JUL 24 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MILWAUKEE AND
NORTHEASTERN RACINE COUNTIES...
AT 212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR UNION GROVE...
MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RACINE...OAK CREEK...MOUNT PLEASANT...SOUTH MILWAUKEE...STURTEVANT...UNION
GROVE...WIND POINT...CALEDONIA...ELMWOOD PARK...NORTH BAY...NORTH CAPE AND
FRANKSVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4276 8777 4271 8777 4269 8778 4266 8807
4278 8816 4293 8785 4292 8784 4288 8785
4285 8783 4284 8781 4278 8775
TIME...MOT...LOC 1912Z 246DEG 17KT 4275 8803
JTSSpecial weather statement, Jul 24, 2:55 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CDT SUN JUL 24 2016
WIZ071-072-242030-
RACINE-KENOSHA-
255 PM CDT SUN JUL 24 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RACINE AND KENOSHA
COUNTIES...
AT 255 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PADDOCK LAKE...
MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...UNION
GROVE...PADDOCK LAKE...CAMP LAKE...SILVER LAKE...WIND POINT...EAGLE LAKE...
BROWNS LAKE...CALEDONIA...SALEM...BURLINGTON...BRISTOL...ELMWOOD PARK...
NORTH BAY...NEW MUNSTER AND KANSASVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MILWAUKEE/SULLIVAN.
LAT...LON 4267 8827 4280 8777 4278 8775 4276 8777
4271 8777 4267 8779 4266 8781 4261 8782
4259 8781 4254 8781 4250 8820
TIME...MOT...LOC 1955Z 253DEG 14KT 4261 8814
JTSSpecial weather statement, Jul 24, 3:47 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT SUN JUL 24 2016
WIZ071-072-242100-
RACINE-KENOSHA-
347 PM CDT SUN JUL 24 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL RACINE AND
NORTHEASTERN KENOSHA COUNTIES...
AT 347 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RACINE...MOVING
EAST AT 25 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...STURTEVANT...WIND POINT...ELMWOOD PARK
AND NORTH BAY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MILWAUKEE/SULLIVAN.
LAT...LON 4276 8777 4271 8777 4268 8779 4267 8781
4261 8782 4259 8781 4256 8781 4258 8790
4272 8793 4279 8775 4278 8775
TIME...MOT...LOC 2047Z 252DEG 20KT 4267 8777
JTSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:01 PM CDT | Special Weather Statement | MKX | Jefferson, Rock | 29 min |
| Jul 24, 1:18 AM CDT | Special Weather Statement | MKX | Marquette | 27 min |
| Jul 24, 2:46 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 29 min |
| Jul 24, 3:16 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 29 min |
| Jul 24, 3:48 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 27 min |
| Jul 24, 4:19 AM CDT | Special Weather Statement | MKX | Sheboygan | 26 min |
| Jul 24, 4:50 AM CDT | Special Weather Statement | MKX | Sheboygan | 25 min |
| Jul 24, 8:43 AM CDT | Special Weather Statement | MKX | Fond du Lac | 32 min |
| Jul 24, 9:17 AM CDT | Special Weather Statement | MKX | Sheboygan | 43 min |
| Jul 24, 2:13 PM CDT | Special Weather Statement | MKX | Milwaukee, Racine | 47 min |
| Jul 24, 2:52 PM CDT | Special Marine Warning | MKX | 53 min | |
| Jul 24, 2:55 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 35 min |
| Jul 24, 3:05 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 25 min |
| Jul 24, 3:15 PM CDT | Special Marine Warning | MKX | 60 min | |
| Jul 24, 3:30 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 15 min |
| Jul 24, 3:47 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 13 min |
Nearby
River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.